Hamiltonicity, Pancyclicity and Full Cycle Extendability in Multipartite Tournaments. / Zhang, Zanbo; Zhang, Xiaoyan; Gutin, Gregory; Lou, Dingjun.

In: Journal of Graph Theory, 27.06.2020, p. 1-21.

Research output: Contribution to journalArticlepeer-review

E-pub ahead of print


Original languageEnglish
Pages (from-to)1-21
Number of pages21
JournalJournal of Graph Theory
Early online date27 Jun 2020
Publication statusE-pub ahead of print - 27 Jun 2020
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 38259907